MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (b)(6) 2024 due to improper placement of the electrode array and poor performance with the device.The patient was reimplanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key20243339
Report Number6000034-2024-03129
Device Sequence Number7301588
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)230811(17)250810
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
Report Date (Section F) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2025
Device Model NumberCI624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2024
Event Location Hospital
Date Report to Manufacturer08/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Date Report Sent to FDA09/18/2024